# SDR SWIA2014061338148

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 26,476 hours, 21,640 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EMERGENCY DOOR EMERGENCY LIGHT ON RT SIDE INOPERATIVE.  SECURED WIRE CONNECTOR ON EMERGENCY LIGHT AT RT OVERWING EMERGENCY DOOR.  EMERGENCY LIGHT OPS CHECKED GOOD.
